| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 5, 2011, no. 25-28


M. Tamekkante, M. Chhiti, K. Louartiti
      Generalization of almost clean rings
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1213-1218.

M. Tamekkante, M. Chhiti, K. Louartiti
      Weak projective modules and dimension
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1219-1224.

M. Tamekkante, K. Louartiti, M. Chhiti
      IP-dimensions of modules and rings
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1225-1230.

A. Mach
      Algebraic formulation of convergency and Banach fixed point theorem for groups
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1231-1241.

M. O. Al-Mestady
      A combinatorial method for calculating the Fischer matrices for the wreath product of the symmetric groups
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1243-1254.

D. Villa-Hernandez
      Zeta function of the Burnside ring for cyclic groups
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1255-1266.

Wu Jin-Yong
      Notes on quasi-Koszul modules
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1267-1276.

Sim Siaw Wei, Abd. Ghafur bin Ahmad
      p-Cockcroft of free product and direct product of mixed monoid presentation
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1277-1281.

Ouyang Lunqun, Liu Jingwang
      On weak (\alpha,\delta)-compatible rings
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1283-1296.

M. E. Harris
      Ordinary induction of blocks and the Puig correspondence for indecomposable modules
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1297-1303.

C. Miguel
      A matricial perpective of Wedderburn's Little theorem
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1305-1311.

C. J. Miguel, R. Serodio
      On the structure of quaternion rings over Z_p
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1313-1325.

S. Fouladi, R. Orfi
      General linear groups as automorphism groups
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1327-1335.

S. M. Mostafa, M. A. Abd-Elnaby, O. R. Elgendy
      Interval-valued fuzzy Q-ideals in Q-algebras
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1337-1345.

F. M. Yigiter, A. O. Atagun, F. Tasdemir
      Applications of primeness in near rings to Malone trivial near rings
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1347-1354.

K. Venkateswarlu, N. Amarnath
      A note on linear homomorphisms in R-vector spaces
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1355-1362.

K. Venkateswarlu, B. V. N. Murthy
      Semi prime ideals and annihilators in Boolean like semi rings
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1363-1370.

S. Madadi-Dargahi, M. A. Nasr-Azadani
      Some topology on quasi union hyper K-algebras
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1371-1377.

Z. Mansour-Samaei, M. A. Nasr-Azadani, L. Nuri-Ranjbar
      A class of BCK-algebras
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1379-1385.

T. Nagaiah
      Anti fuzzy bi-\Gamma-ideals in \Gamma-semigroups
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1387-1394.

M. Sayed
      Coset decomposition method for decoding linear codes
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1395-1404.

N. Palaniappan, D. Ezhilmaran
      On intuitionitic fuzzy maximal ideals of gamma near-rings
      International Journal of Algebra, Vol. 5, 2011, no. 25-28, 1405-1412.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |